Imperial College London

Romeo Mensah

Faculty of Natural SciencesDepartment of Mathematics

Research Associate of Stochastic Transport in Upper Ocean Dy
 
 
 
//

Contact

 

p.mensah CV

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

8 results found

Breit D, Mensah PR, 2021, An Incompressible Polymer Fluid Interacting with a Koiter Shell, JOURNAL OF NONLINEAR SCIENCE, Vol: 31, ISSN: 0938-8974

Journal article

Donatelli D, Marcati P, Mensah PR, 2021, Dissipative martingale solutions of the stochastically forced Navier-Stokes-Poisson system on domains without boundary, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol: 57, ISSN: 1468-1218

Journal article

Breit D, Mensah PR, 2020, Space-time approximation of parabolic systems with variable growth, IMA JOURNAL OF NUMERICAL ANALYSIS, Vol: 40, Pages: 2505-2552, ISSN: 0272-4979

Journal article

Mensah PR, 2020, A Multi-scale Limit of a Randomly Forced Rotating 3-D Compressible Fluid, JOURNAL OF MATHEMATICAL FLUID MECHANICS, Vol: 22, ISSN: 1422-6928

Journal article

Donatelli D, Mensah PR, 2020, THE COMBINED INCOMPRESSIBLE QUASINEUTRAL LIMIT OF THE STOCHASTIC NAVIER-STOKES-POISSON SYSTEM, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, Vol: 52, Pages: 5090-5120, ISSN: 0036-1410

Journal article

Breit D, Mensah PR, 2019, Stochastic compressible Euler equations and inviscid limits, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, Vol: 184, Pages: 218-238, ISSN: 0362-546X

Journal article

Mensah PR, 2017, Existence of martingale solutions and the incompressible limit for stochastic compressible flows on the whole space, ANNALI DI MATEMATICA PURA ED APPLICATA, Vol: 196, Pages: 2105-2133, ISSN: 0373-3114

Journal article

Breit D, Mensah PR, Local well-posedness of the compressible FENE dumbbell model of Warner type

We consider a dilute suspension of dumbbells joined by a finitely extendiblenonlinear elastic (FENE) connector evolving under the classical Warnerpotential $U(s)=-\frac{b}{2} \log(1-\frac{2s}{b})$, $s\in[0,\frac{b}{2})$. Thesolvent under consideration is modelled by the compressible Navier--Stokessystem defined on the torus $\mathbb{T}^d$ with $d=2,3$ coupled with theFokker--Planck equation (Kolmogorov forward equation) for the probabilitydensity function of the dumbbell configuration. We prove the existence of aunique local-in-time solution to the coupled system where this solution issmooth in the spacetime variables and interpreted weakly in the elongationvariable. Our result holds true independently of whether or not thecentre-of-mass diffusion term is incorporated in the Fokker--Planck equation.

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=01042336&limit=30&person=true